Alert archive / Minnesota / Fire Weather Watches in 2012
Fire Weather Watch 11, NWS Twin Cities, MN
NWS Twin Cities, MN issued this fire weather watch at Oct 7, 2012, 2:03 PM CDT for 14 counties in Minnesota. It took effect at Oct 8, 2012, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 7, 2012, 2:03 PM CDT (19:03 UTC)
- In effect from
- Oct 8, 2012, 12:00 PM CDT
- Expired
- Oct 8, 2012, 3:34 AM CDT
- In force
- Issued by
- NWS Twin Cities, MN
Counties Blue Earth County, MN, Brown County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Le Sueur County, MN, Martin County, MN, Nicollet County, MN, Rice County, MN, Scott County, MN, Steele County, MN, Waseca County, MN, Watonwan County, MN
The radar
The Minneapolis radar (KMPX), 79 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
417 WWUS83 KMPX 071903 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 203 PM CDT SUN OCT 7 2012 ...FIRE WEATHER WATCH FOR SOUTHERN MINNESOTA FOR LOW HUMIDITY AND STRONG WINDS ON MONDAY AFTERNOON... ...DANGEROUS WILDFIRE CONDITIONS ALSO EXPECTED ACROSS MUCH OF CENTRAL MINNESOTA INTO WESTERN WISCONSIN MONDAY AFTERNOON... .SOUTHWEST WINDS OF AT LEAST 20 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED TO DEVELOP ACROSS THE DROUGHT AREAS OF SOUTHERN MINNESOTA BY NOON MONDAY. THESE WINDS WILL BE AHEAD OF A COLD FRONT WHICH WILL PUSH ACROSS MINNESOTA IN THE AFTERNOON AND EARLY EVENING. AS THE FRONT PASSES WINDS WILL TURN WESTERLY WITH GUSTS OF 20 TO 25 MPH. RELATIVE HUMIDITY SHOULD ALSO DROP INTO THE 25 PERCENT RANGE MONDAY AFTERNOON. THE WATCH IS IN EFFECT ROUGHLY SOUTH OF A LINE FROM REDWOOD FALLS TO HASTINGS. IT IS FAIRLY LIKELY THAT THE WATCH WILL LATER BE UPGRADED TO A RED FLAG WARNING FOR AT LEAST PART OF THE AREA. PARTS OF CENTRAL MINNESOTA INTO WESTERN WISCONSIN WILL ALSO HAVE DANGEROUS WILDFIRE CONDITIONS MONDAY AFTERNOON WITH GUSTY SOUTHWEST WINDS...BUT A BIT HIGHER HUMIDITY THAT THOSE AREAS UNDER THE WATCH. MNZ069-070-074>078-082>085-091>093-080315- /O.NEW.KMPX.FW.A.0011.121008T1700Z-121009T0000Z/ SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM... ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 203 PM CDT SUN OCT 7 2012 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR SOUTHERN MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW HUMIDITY WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 069 SCOTT...FIRE WEATHER ZONE 070 DAKOTA...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE WEATHER ZONE 077 RICE...FIRE WEATHER ZONE 078 GOODHUE...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH... FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE... FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...NOON TO 7 PM MONDAY. * RELATIVE HUMIDITY...AS LOW AS 24 PERCENT. * TEMPERATURES...IN THE 60S. * IMPACTS...FAST MOVING AND INTENSE WILDLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
995 WWUS83 KMPX 080208 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 908 PM CDT SUN OCT 7 2012 ...FIRE WEATHER WATCH FOR SOUTHERN MINNESOTA FOR LOW HUMIDITY AND STRONG WINDS ON MONDAY AFTERNOON... ...DANGEROUS WILDFIRE CONDITIONS ALSO EXPECTED ACROSS MUCH OF CENTRAL MINNESOTA INTO WESTERN WISCONSIN MONDAY AFTERNOON... .SOUTHWEST WINDS OF AT LEAST 20 MPH WITH GUSTS OVER 35 MPH ARE EXPECTED TO DEVELOP ACROSS THE DROUGHT AREAS OF SOUTHERN MINNESOTA BY NOON MONDAY. THESE WINDS WILL BE AHEAD OF A COLD FRONT WHICH WILL PUSH ACROSS MINNESOTA IN THE AFTERNOON AND EARLY EVENING. AS THE FRONT PASSES WINDS WILL TURN WESTERLY WITH GUSTS OF 20 TO 25 MPH. RELATIVE HUMIDITY SHOULD ALSO DROP INTO THE 25 PERCENT RANGE MONDAY AFTERNOON. THE WATCH IS IN EFFECT ROUGHLY SOUTH OF A LINE FROM REDWOOD FALLS TO HASTINGS. IT IS FAIRLY LIKELY THAT THE WATCH WILL LATER BE UPGRADED TO A RED FLAG WARNING FOR AT LEAST PART OF THE AREA. PARTS OF CENTRAL MINNESOTA INTO WESTERN WISCONSIN WILL ALSO HAVE DANGEROUS WILDFIRE CONDITIONS MONDAY AFTERNOON WITH GUSTY SOUTHWEST WINDS...BUT A BIT HIGHER HUMIDITY THAT THOSE AREAS UNDER THE WATCH. MNZ069-070-074>078-082>085-091>093-081015- /O.CON.KMPX.FW.A.0011.121008T1700Z-121009T0000Z/ SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM... ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 908 PM CDT SUN OCT 7 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN MINNESOTA... * AFFECTED AREA...FIRE WEATHER ZONE 069 SCOTT...FIRE WEATHER ZONE 070 DAKOTA...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE WEATHER ZONE 077 RICE...FIRE WEATHER ZONE 078 GOODHUE...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH... FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE... FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...NOON TO 7 PM MONDAY. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 60S. * IMPACTS...FAST MOVING AND INTENSE WILDLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BORGHOFF
767 WWUS83 KMPX 080209 CCA RFWMPX URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 909 PM CDT SUN OCT 7 2012 ...FIRE WEATHER WATCH FOR SOUTHERN MINNESOTA FOR LOW HUMIDITY AND STRONG WINDS ON MONDAY AFTERNOON... ...DANGEROUS WILDFIRE CONDITIONS ALSO EXPECTED ACROSS MUCH OF CENTRAL MINNESOTA INTO WESTERN WISCONSIN MONDAY AFTERNOON... .SOUTHWEST WINDS OF AT LEAST 20 MPH WITH GUSTS AROUND 35 MPH ARE EXPECTED TO DEVELOP ACROSS THE DROUGHT AREAS OF SOUTHERN MINNESOTA BY NOON MONDAY. THESE WINDS WILL BE AHEAD OF A COLD FRONT WHICH WILL PUSH ACROSS MINNESOTA IN THE AFTERNOON AND EARLY EVENING. AS THE FRONT PASSES WINDS WILL TURN WESTERLY WITH GUSTS OF 20 TO 25 MPH. RELATIVE HUMIDITY SHOULD ALSO DROP INTO THE 25 PERCENT RANGE MONDAY AFTERNOON. THE WATCH IS IN EFFECT ROUGHLY SOUTH OF A LINE FROM REDWOOD FALLS TO HASTINGS. IT IS FAIRLY LIKELY THAT THE WATCH WILL LATER BE UPGRADED TO A RED FLAG WARNING FOR AT LEAST PART OF THE AREA. PARTS OF CENTRAL MINNESOTA INTO WESTERN WISCONSIN WILL ALSO HAVE DANGEROUS WILDFIRE CONDITIONS MONDAY AFTERNOON WITH GUSTY SOUTHWEST WINDS...BUT A BIT HIGHER HUMIDITY THAT THOSE AREAS UNDER THE WATCH. MNZ069-070-074>078-082>085-091>093-081030- /O.COR.KMPX.FW.A.0011.121008T1700Z-121009T0000Z/ SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM... ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 909 PM CDT SUN OCT 7 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN MINNESOTA... * AFFECTED AREA...FIRE WEATHER ZONE 069 SCOTT...FIRE WEATHER ZONE 070 DAKOTA...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE WEATHER ZONE 077 RICE...FIRE WEATHER ZONE 078 GOODHUE...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH... FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE... FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS AROUND 35 MPH. * TIMING...NOON TO 7 PM MONDAY. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID TO UPPER 60S. * IMPACTS...FAST MOVING AND INTENSE WILDLAND FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BORGHOFF
240 WWUS83 KMPX 080834 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 334 AM CDT MON OCT 8 2012 ...RED FLAG WARNING FOR PARTS OF CENTRAL AND SOUTHERN MINNESOTA FOR LOW HUMIDITY AND STRONG WINDS THIS AFTERNOON... .DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ACROSS CENTRAL AND SOUTHERN MINNESOTA...AS STRONG SOUTHWEST WINDS COMBINE WITH LOW HUMIDITY VALUES AND DRY CONDITIONS. A RED FLAG WARNING HAS BEEN ISSUED GENERALLY SOUTH OF A LINE FROM OLIVIA...TO HUTCHINSON...TO THE TWIN CITIES. SOUTHWEST WINDS OF AT LEAST 20 MPH WITH GUSTS TO AROUND 35 MPH ARE EXPECTED TO DEVELOP BY NOON TODAY. THESE WINDS WILL BE AHEAD OF A COLD FRONT WHICH WILL PUSH ACROSS MINNESOTA THIS AFTERNOON AND EARLY EVENING. AS THE FRONT PASSES WINDS WILL TURN WESTERLY WITH GUSTS OF 20 TO 25 MPH. RELATIVE HUMIDITY VALUES SHOULD ALSO DROP INTO THE 20 TO 25 PERCENT RANGE THIS AFTERNOON. MNZ069-070-074>078-082>085-091>093-081645- /O.UPG.KMPX.FW.A.0011.121008T1700Z-121009T0000Z/ /O.NEW.KMPX.FW.W.0012.121008T1700Z-121009T0000Z/ SCOTT-DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...SHAKOPEE...BURNSVILLE...NEW ULM... ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES... MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA 334 AM CDT MON OCT 8 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF SOUTHERN MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 069 SCOTT...FIRE WEATHER ZONE 070 DAKOTA...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 076 LE SUEUR...FIRE WEATHER ZONE 077 RICE...FIRE WEATHER ZONE 078 GOODHUE...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH... FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 085 STEELE... FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. * TIMING...NOON TO 7 PM MONDAY. * RELATIVE HUMIDITY...20 TO 25 PERCENT. * TEMPERATURES...60 TO 70. * IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE STRONG WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MNZ060-062-063-065>068-073-081645- /O.NEW.KMPX.FW.W.0012.121008T1700Z-121009T0000Z/ HENNEPIN-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-REDWOOD- INCLUDING THE CITIES OF...MINNEAPOLIS...ST. PAUL...STILLWATER... OLIVIA...HUTCHINSON...GAYLORD...CHASKA...REDWOOD FALLS 334 AM CDT MON OCT 8 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PARTS OF CENTRAL MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 060 HENNEPIN...FIRE WEATHER ZONE 062 RAMSEY...FIRE WEATHER ZONE 063 WASHINGTON...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 066 MCLEOD... FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 068 CARVER AND FIRE WEATHER ZONE 073 REDWOOD. * WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AROUND 25 PERCENT. * IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE STRONG WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Oct 7, 11:50 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 7, 11:50 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION..UPDATED FOR 18Z TAF NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1150 AM CDT SUN OCT 7 2012 .DISCUSSION.../ISSUED 323 AM CDT SUN OCT 7 2012/ PRIMARY FORECAST CONCERN WILL BE FIRE WEATHER WITH INCREASING WINDS THIS AFTERNOON AND CONTINUING AHEAD OF COLD FRONT MONDAY. WITH WARMING TEMPERATURES RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP OFF INTO LOWER TO SOME MID 20 PERCENT VALUES THIS AFTERNOON OVER THE MN PORTION OF THE AREA. WINDS WONT QUITE MAKE CRITERIA THIS AFTERNOON WEST...BUT THERE WILL BE SOME 20-35 MPH WIND GUSTS. AHEAD OF THE FRONT ON MONDAY...RELATIVE HUMIDITY IS EXPECTED TO DROP OFF INTO THE 20-25 PERCENT RANGE IN SOUTH CENTRAL MN FOR A TIME MONDAY AFTERNOON. WINDS WILL MAKE CRITERIA AND WOULDNT BE SURPRISED IF A FIRE WATCH WAS ISSUED TODAY FOR MONDAY AFTERNOON THERE. FOCUS FOR PRECIPITATION REMAINS ALONG AND NORTH OF THE JET MAX THAT NOSES INTO CENTRAL MN MONDAY AFTERNOON. WILL CONTINUE SMALL CHANCE POPS THERE IN THE AFTERNOON. THIS THE SPREAD TO THE EAST AND SOUTH OVERNIGHT AS SOME LIFT IS PROVIDED BY JET STREAK MOVING OVER SOUTHERN MN ALONG WITH FORCING ATTRIBUTED TO THE UPPER TROUGH SWINGING THROUGH. WILL CONTINUE TREND OF CHANCE POPS ASSOCIATED WITH THIS FEATURE INTO TUESDAY MORNING. SOME POSSIBILITY OF WRAP AROUND -SHRA/SPRINKLES OVER CENTRAL MN TUESDAY AFTERNOON...SO WILL HOLD ONTO TO THAT FOR NOW. TEMPERATURES WILL WARM NICELY AHEAD OF FRONT...65-70 A GOOD BET..WITH CLOUDS THE ONLY THING HOLDING TEMPERATURES BACK SOME. THERE SHOULD BE A FAIR AMOUNT OF MID/HIGH LEVEL CLOUDS BY MONDAY AFTERNOON OVER THE AREA. COOLER AND DRIER CONDITIONS MOVE IN FOR TUESDAY THROUGH FRIDAY PERIOD. ANOTHER WEAK FRONT MOVES THROUGH WEDNESDAY NIGHT..BUT SHOULD REMAIN DR OVER OUR AREA AS MAIN FORCING DIRECTED NORTH OF THE REGION. MODELS CONTINUE TREND OF DRAWING SOUTHWEST TROUGH INTO RETREATING SURFACE HIGH OVER EASTERN CONUS FRIDAY NIGHT. BOTH 00Z GFS AND ECMWF INDICATE A QUICK RETURN TO MOISTURE AND SATURDAY OVERNIGHT FRIDAY. THIS MAY BE A BIT OVERDONE WITH THE GFS ENSEMBLE MEAN LOOKING FAIRLY DRY FRIDAY NIGHT OVER THE AREA. COLLABORATION SUGGESTS TO LEAVE POP TREND AS IS FOR NOW...AND SEE IF LATER MODEL RUNS CONFIRM A SLOWER MOVEMENT. STILL LOOKS LIKE BEST SHOT OF RAIN MOVES IN ON SATURDAY. SOME INDICATION OF A SPLIT TYPE FLOW WITH MERGING TROUGH TO THE SOUTH OF THE AREA. ENSEMBLE MEAN INDICATES HIGHEST POTENTIAL OVER IOWA OVER THE WEEKEND. COULD BE A BIT COOLER ON SATURDAY THAN INDICATED IF RAIN DOES MAKE IT INTO SOUTHERN MN. && .AVIATION.../18Z TAF ISSUANCE/ VFR THRU PRD. SCT-BKN CLDS AOA 10K THIS AFTN AND MUCH OF THE NITE. AHD OF TROF DIVING OUT OF SASK SHUD SEE SOME CIGS ARND 8K DEVELOPING AXN/STC AFT 12Z. WINDS BEGINNING TO MIX DOWN AND ALL TAFS SHUD SEE SW WINDS GUSTING AROUND 20 KTS THIS AFTN. STRONGER WINDS AFT 15Z MONDAY AHD OF APRCHG CDFNT WITH GUSTS 20 TO 25 KTS. KMSP... VFR CONDITIONS ARE EXPECTED THRU PRD WITH SCT-BKN CLDS AOA 12K THIS AFTN AND EVENING. THICKENING MID CLDS 8-10K DEVELOPING ON MONDAY AHEAD OF CDFNT. SW WINDS GUSTING 20 KTS THIS AFTN TILL 00Z. SW WINDS INCRSG AGN ON MONDAY WITH GUSTS AOA 25 KTS BY 18Z. /OUTLOOK FOR KMSP/ MONDAY...VFR. WINDS SW AT 15G30KTS. WINDS BCMG WEST 10 TO 15 KTS 23Z. TUESDAY...PSBL HIGH WND MVFR CIGS. NW WIND AT 15G25 KTS. WEDNESDAY...VFR. WINDS WSW AT 10 TO 15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && DWE/BAP
Hazardous weather outlook, Oct 7, 10:58 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1058 AM CDT SUN OCT 7 2012 MNZ064-065-067-073>078-082>085-091>093-081100- YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-LE SUEUR- RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT- FREEBORN- 1058 AM CDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT DRY CONDITIONS...BREEZY SOUTHWEST WINDS...AND LOW HUMIDITY WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DRY CONDITIONS...STRONG SOUTHWEST WINDS...AND LOW HUMIDITY WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON... MAINLY OVER SOUTHWEST AND SOUTH CENTRAL MINNESOTA WHERE WINDS COULD GUST OVER 30 MPH. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ041>045-047>063-066-068>070-WIZ014>016-023>028-081100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD- CARVER-SCOTT-DAKOTA-POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN- EAU CLAIRE- 1058 AM CDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT DRY CONDITIONS...BREEZY SOUTHWEST WINDS...AND LOW HUMIDITY WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DRY CONDITIONS...BREEZY SOUTHWEST WINDS...AND LOW HUMIDITY WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS AGAIN MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.